U.S. doctors online nowAsk doctors free
Canada
A 29-year-old male asked:

I was eating supper and i decided to drink a can of pop and now i feel dizzy why is that? it worries me

1 doctor answer2 doctors weighed in
Dr. Roy Arnold
Internal Medicine 48 years experience
Hypoglycemia: The sugar in the pop may have triggered a spike in insulin release causing a drop in blood sugar. It will pass. Try eating some peanut butter on crackers. Thanks for trusting HealthTap!

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Mar 23, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.